Journal of Noncommutative Geometry
Full-Text PDF (286 KB) | Metadata | Table of Contents | JNCG summary
Published online: 2018-03-23
Index theory for manifolds with Baas–Sullivan singularitiesRobin J. Deeley (1) University of Colorado, Boulder, USA
We study index theory for manifolds with Baas–Sullivan singularities using geometric $K$-homology with coefficients in a unital $C^*$-algebra. In particular, we define a natural analog of the Baum–Connes assembly map for a torsion-free discrete group in the context of these singular spaces. The cases of singularities modelled on $k$-points (i.e., $\mathbb Z/k\mathbb Z-manifolds) and the circle are discussed in detail. In the case of the former, the associated index theorem is related to the Freed–Melrose index theorem; in the case of the latter, the index theorem is related to work of Rosenberg.
Keywords: $K$-homology, manifolds with Baas–Sullivan singularities, the Freed–Melrose index theorem
Deeley Robin: Index theory for manifolds with Baas–Sullivan singularities. J. Noncommut. Geom. 12 (2018), 1-28. doi: 10.4171/JNCG/269